Further results on$E$-compact spaces. I

S. Mrówka Pennsylvania State University, University Park, Penn, USA

TBD mathscidoc:1701.331344

Acta Mathematica, 120, (1), 161-185, 1967.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 123 downloads ] [ 0 comments ]
@inproceedings{s.1967further,
  title={Further results on$E$-compact spaces. I},
  author={S. Mrówka},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214431092053},
  booktitle={Acta Mathematica},
  volume={120},
  number={1},
  pages={161-185},
  year={1967},
}
S. Mrówka. Further results on$E$-compact spaces. I. 1967. Vol. 120. In Acta Mathematica. pp.161-185. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214431092053.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved